# SDR IPXA2024121958268

- Difficulty date: December 12, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 36,125 hours, 12,760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK IS DISCHARGING FOULSMELL. DEBRIEFED INBOUND CREW, REPORTING FOUL SMELL NOT BEING PRESENT ON GROUND OR FLIGHT. NO OIL/GLYCOL CONTAMINATION FOUND, REACTIVATED LH PACK. RAN LH PACK SEPARATELY SEVERAL TIMES WITH APU AIR, NO FOUL SMELL NOTICEABLE. ALSO OPERATED BOTH PACKS ON GROUND WITH APU AIR FOR 20 MINUTES WITH NO FOUL OR BAD SMELL PRESENT. REMOVED STICKER AND REVERSED DMP PROCEDURES, A/C OK TO CONTINUE SERVICE. REF. AMM 21-00-00/201, & 21-22-00/001, REV 143. ADDITIONALLY CARRIED OUT LH PACK TEMP CONTROLLER BITE, FOUND NO FAULTS LOGGED, PACK OPERATION NORMAL. REF FIM 21-51-00, FIG 13/14.
